Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Can masturbation cause hair loss ?

Hi, my name is Francis and I m 16 years old. My hair starts to get lesser and lesser one month ago and I don t think its from my genes cause all of my family members doesn t have hair problems. I haven t undergo surgery and I m not taking up drugs. Please help. Does masturbation can be a probable cause?
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Francis, Welcome to Healthcaremagic!
Please do as follows & let me know in say 2-3 months (
1) Use a good quality shampoo 3-4 times a week to keep your scalp clean.
2) Massage your scalp with plain coconut or olive oil.
3) Get your Hb tested-- if anaemic, please start iron tablets & take a nutritious diet.
4) Avoid making partition line where hair density is less. Dont pull or push your hair.
5) You may start Tab. Biotin 10 mg once a day.
Masturbation does NOT cause hair fall.
I hope this should help you. Good luck.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor